# SDR YENA2025070800710

- Difficulty date: July 6, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11336
- Aircraft time: 7,911 hours, 1,447 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 353, BOS-DUB/ (ETOPS) "SMOKE CLASS 2 MAINT MSG ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 2,  FAULTS INDICATED BY SMOKE;   RESOLVED ON W/O: 1423668 TASKCARD: NR-00001,  PERFORMED BITE TEST OF SDF. BITE TEST OKAY. REF AMM 26-10-00-740-801. NO FAULTS AT THIS TIME. MX-4 UPDATED PLACARD REMOVED.
